# SDR SWAA2021102724526

- Difficulty date: September 29, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD HINGE LOWER SERREGATATED PLATE HAS SURFACE CORROSION (DOOR SIDE) ; AFT CARGO DOOR FWD HINGE LOWER SERREGATATED PLATE HAS SRFACE CORROSION (DOOR SIDE) / [01] REMOVED AND REPLACED AFT CARGO DOOR FWD HINGE LOWER SERRATED PLATE PER AIPC 52-31-00-15 AND SOPM 20-50-01.; [02] VERIFIED REPLACEMENT OF AFT CARGO DOOR FWD HINGE LOWER SERRATED PLATE PER AIPC 52-31-00-15 AND SOPM 20-50-01.
